# SDR SWAA2021051321292

- Difficulty date: October 6, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E WIGGLE PLATE AT ORSS 375 HAS BROKEN PHENOLIC / REMOVED AND REPLACED LEFT WING T/E WIGGLE PLATE AT ORSS 375 P/N.115A3760-49 IAW.SRM 51-40-02 AND DWG 115A3700 88920U 10OCT20
